# SDR REXA2022101300861

- Difficulty date: September 18, 2023
- Submitted: October 13, 2023
- Operation: Air carrier
- Aircraft: N934XJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15198
- Aircraft time: 28,277 hours, 18,903 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Part number: SH670335985
- Condition: Corroded
- Location: Unknown
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

"INTERCOSTAL AT STGR 24R BETWEEN FS 645 AND 661 IS CORRODED.  REMOVED FASTENERS IAW CRJ900 SRM 51-42-06-001-001-A01 REMOVED CORROSION IAW CRJ900 SRM 51-21-06-001-001-A01 PERFORMED U.T. THICKNESS ON S24R INTERCOSTAL BETWEEN FS645-FS661 REWORK AREAS IAW CRJ 900 NDTM PART 1 51-20-004-270-A01 REV 36 DATED 02/08/2022. FOUND LOWEST REMAINING THICKNESS TO BE .102"" OR GREATER ON ATTACH FLANGE. FOUND LOWEST REMAINING THICKNESS TO BE .081"" OR GREATER ON WEB. INTERCOSTAL MRT IS .081"" WITH ORIGINAL THICKNESS OF .080"" AND THE .102"" MRT LOCATION IS ON THE STGR 24R FLANGE. NO DAMAGE WAS PRESENT ON THE ATTACH FLANGE IN THIS AREA, AND STGR 24R IS ADDRESSED ON ID HN00112863 SN 553. UPON SPEAKING WITH THE TECH WHO DID THE EVAL, NO CORROSION WAS PRESENT AFTER ABRASIVELY CLEANING THE DISCREPANT AREA. REMOVED CORROSION IAW CRJ900 SRM 51-21-06-001-001-A01 COMPLETED EA CRJ953-15651, DATED 10/10/2023, REV 1R"
